# SDR AALA202501088905

- Difficulty date: January 4, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 34,921 hours, 15,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751021
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT FLOOR STRUCTURE BAFFLE LOCATED FROM STA 500B TO STA 500C AT LBL 26. REPLACED BAFFLE PER AARD 51-00-05-1.
